# SDR 04240409

- Difficulty date: August 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3161
- Engine: Pwa PW306B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gasket
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OIL PRESSURE FLUCTUATING INTERMITTENTLY.  REPAIRED BREATHER GASKET AND DID ENGINE RUN TEST.  OPS CHECK GOOD. IAW 79-31-00
